Pure and Applied Mathematics Journal
Volume 4, Issue 5-1, October 2015, Pages: 33-37

Some identities on the Higher-order Daehee and Changhee Numbers

Nian Liang Wang1, *, Hailong Li2

1Department of Applied Mathematics, Shangluo University, Shangluo, Peoples Republic of China

2Department of Mathematics and Information Science, Weinan Normal University, Weinan, Peoples Republic of China

Email address:

(Nian Liang Wang)

To cite this article:

Nian Liang Wang, Hailong Li. Some identities on the Higher-order Daehee and Changhee Numbers. Pure and Applied Mathematics Journal. Special Issue: Mathematical Aspects of Engineering Disciplines. Vol. 4, No. 5-1, 2015, pp. 33-37. doi: 10.11648/j.pamj.s.2015040501.17


Abstract: In this note, we shall give an explicit formula for the coefficients of the expansion of given generating function, when that function has an appropriate form, the coefficients can be represented by the higher-order Daehee and Changhee polynomials and numbers of the first kind. By the classical method of comparing the coefficients of the generating function, we show some interesting identities related to the Higher-order Daehee and Changhee numbers.

Keywords: Higher-order Daehee Numbers, Higher-order Changhee Numbers, Bernoulli Number, Euler Number


1. Introduction

Throughout this paper let  be the Daehee numbers of order are defined by the generating function[1,2]

(1)

whereare called ordinary Daehee numbers, and let be the Changhee numbers of order are defined by the generating function3 respectively.

(2)

The Cauchy numbers of the first kind of order denoted by are defined by the generating function4

.                            (3)

We note that the Cauchy numbers of the first kind of order , i.e., above are also called Nörlund polynomial with another notation , say, . The explicit formula for the (or ) and further results, readers may refer to [3-6].

The Bernoulli numbers of order are defined7-9 by

(4)

and the Euler numbers of order are defined10,11 by

(5)

In this paper, we shall consider several interesting identities related to the Higher-order Daehee and Changhee numbers.

2. Generating Function Theorem

First we state auxiliary theorems which are useful in investigation power series.

Let be a generating function (a power series) for a sequence , we denote the sequence of coefficients of the expansion of by, where is a fixed real nonzero number. By using the Stirling numbers of the first kind which generated[12] by

(6)

or by means of the generating function

(7)

we may state the generating function theorem as

Theorem A13. Let , and let

(8)

(9)

absolutely convergent in a neighborhood of the origin. Suppose  has a subsidiary generating function  so that

, , and.  (10)

We have

(11)

where  and  indicates the inverse function of m.

The lines of the proof is not difficult by using binomial expansion and base change, by the classical method for obtaining the values of the Riemann zeta-function at even positive integral arguments, i.e., by comparing the coefficients of in the generating function , Eq. (11) follows.

By the Daehee polynomials of order are defined by the generating function14

,               (12)

and the Cauchy polynomials of the first kind of orderdefined (cf.[14]) by

(13)

we have the generating function Theorem B below

Theorem B. Let , we have

(14)

(15)

where  and are defined in Theorem A .

Proof of theorem B. By the binomial expansion, we have

(16)

substituting Eq.(10) in Eq.(16), and change the order of summation, we obtain

(17)

comparing the coefficients of in Eq.(9) and Eq.(17), we have

(18)

Note that

and

,

we deduce

(19)

Replacingby, and substituting in Eq.(18)

We have

whence, by changing the order of summation, we have

Eq.(14) and Eq.(15).

We shall derive some explicit formulas of Daehee and Changhee numbers by using the argument of the interesting generating function theorems A and B.

3. The Explicit Formulas of Daehee and Changhee Numbers

In this section, we assume that is in some neighborhood of origin, and  denotes the Stirling numbers of the first kind defined by Eq.(6) or Eq.(7) .

3.1. Identities Related to the Higher-order Daehee Numbers

From Eq. (1) and Eq.(4), we have

By comparing the coefficients, one has

(20)

We note that  and ,

Recall the Cauchy numbers , See Eq.(3),

(21)

whence .

Theorem A gives

(22)

where .

and Theorem B gives

(23)

(24)

Note that

We have the recurrence

(25)

From the generating function, and Eq.(7),

(26)

comparing the coefficients of  in Eq.(26), we obtain

(27)

Rewrite  as

,

we have

Using the associated Stirling numbers defined by (cf.[5]),

(28)

Applying the binomial expansion, we have

therefore by comparing the coefficients of above gives

(29)

3.2. Identities Related to the Higher-order Changhee Numbers

Similarly, From Eq.(2) and Eq.(5), we have

comparing the coefficients of , we have

.                     (30)

In the case of Eq.(2), , one has

,                    (31)

then by Eq.(6), we may change the base,

(32)

Substituting Eq.(32) in Eq.(31), we obtain

(33)

comparing the coefficients of  in Eq.(33),

(34)

From Eq.(31), say,  and , which show , in Eq.(10), Theorem A also gives the Eq.(34).

Similarly, Theorem B gives

(35)

(36)

3.3. Bernoulli and Euler Numbers Related to the Higher-order Daehee and Changhee Numbers

By the Eq.(4),  and , and for the associated Stirling numbers we have the expansion

(37)

therefore,

(38)

where and .

Theorem B gives

(39)

(40)

In the case of Eq.(5), , from Eq.(2)

we have

(41)

Using the Stirling number of the second kind defined[5] by

(42)

or by generating function

(43)

We have

,

Changing the order of summation, we have

(44)

we rewrite ,say, ,

By Eq.(7) and Eq.(36) and Theorem A gives

(45)

4. Remarks

In the cases of Eq. (3), the Cauchy numbers of the first kind of order , is called Nörlund polynomial of the second kind and denoted by , has well treated by several authors, a great deal of identities of (or ) has been derived. For example, readers may refer to Liu6.

Acknowledgments

The authors would like to express their hearty thanks to Professor S. Kanemitsu for enlightening discussions and his patient supervision.

The first author is supported by the special project of Shangluo University doctoral team for serving the local scientific and technological innovation and economic and social development capabilities (SK2014-01-08).


References

  1. D. S. Kim, T. Kim, S.-H. Lee, and J.-J. Seo, Higher-order Daehee numbers andpolynomials, International Journal of Mathematical Analysis 8 (2014), no. 5-6,273–283.
  2. D. S. Kim, T. Kim, and J.-J. Seo, Higher-order Daehee polynomials of thefirst kind with umbral calculus, Adv. Stud. Contemp. Math. (Kyungshang) 24(2014), no. 1, 5–18. MR 3157404
  3. D. S. Kim, T. Kim, J.-J. Seo, and S.-H. Lee, Higher-order Changhee numbersand polynomials, Adv. Studies Theor. Phys. 8 (2014), no. 8, 365–373.
  4. D.S. Kim, T. Kim,Higher-order Cauchy of the first kind and poly-Cauchyof the first kind mixed type polynomials, Adv. Stud. Contemp. Math. (Kyungshang)23 (2013), no. 4, 621–636.
  5. L. Comtet, Advanced Combinatorics: The Art of Finite and Infinite Expansions, (Translated from the French by J. W. ienhuys), Reidel, Dordrecht, 1974.
  6. G.-D. Liu and H. M. Srivastava, Explicit formulas for the Nörlund polynomialsof the firstandsecond kind, Comput. Math. Appl. 51 (2006), no. 9–10,1377–1384.
  7. T. Kim, q-Volkenborn integration, Russ. J. Math. Phys. 9 (2002), no. 3, 288–299. MR 1965383 (2004f:11138).
  8. T. Kim, Symmetry p-adic invariant integral on Zp for Bernoulli and Euler polynomials, J. Difference Equ. Appl. 14 (2008), no. 12, 1267–1277.MR 2462529 (2009i:11023)
  9. Z. Zhang and H. Yang, Some closed formulas for generalized Bernoulli-Euler numbers and polynomials, Proc. Jangjeon Math. Soc. 11 (2008), no. 2, 191198. MR 2482602 (2010a:11036).
  10. D. Ding and J. Yang, Some identities related to the Apostol -Euler and Apostol Bernoulli polynomials, Adv. Stud. Contemp. Math. (Kyungshang) 20 (2010).no. 1, 721. MR 2597988 (2011k:05030).
  11. K.-W. Hwang, D. V. Dolgy, D. S. Kim, T. Kim, and S. H. Lee, Some theorems on Bernoulli and Euler numbers, Ars Combin. 109 (2013), 285297.MR 3087218.
  12. H. M. Srivastava and J.-S. Choi, Series Associated with the Zeta and Related Functions, Kluwer Acad. Publ., Dordrecht, oston and London,2001.
  13. G. -D. Liu,Generating functions and generalized Euler numbers, Proc. Japan Acad., 84, Ser. A (2008),29-34.
  14. D.S. Kim, T. Kim, Identities of some special mixed-type polynomials, arXiv:1406.2124v1 [math.NT] 9 Jun 2014.

Article Tools
  Abstract
  PDF(194K)
Follow on us
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931